# SDR AWXA9900442

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23626
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546533
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER PART OF FRAME 500 HAD A CRACK APPROXIMATELY 1.5 INCH LONG AT BL 0 IN THE FWD CARGO COMPARTMENT.  STOP DRILLED CRACK, FABRICATED A REPAIR DOUBLER PER 737 SRM 53-00-07 FIG 201 OF QQA 250/13 T6  .05   R698980.  TREATED, PRIMED AND INSTALLED IAW 737 SRM 53-00-07 FIG 201, PER 51-40-02.
